Volume 21, Number 4, December 2016

Table of Contents

Articles

ZEROS OF CERTAIN POLYNOMIALS PDF
M. H. Gulzar, A. W. Manzoor 547-559
ON THE ZEROS OF DERIVATIVES OF A POLYNOMIAL PDF
Nisar Ahmad Rather, Faroz Ahmad Bhat 561-566
A CONSTRUCTIVE ALGORITHM FOR A COUPLED FIXED POINT PROBLEM PDF
Binayak S. Choudhury, Subhajit Kundu 567-572
OPERATORS PRESERVING INEQUALITIES BETWEEN THE POLYNOMIALS PDF
Abdul Liman, Irfan Ahmed Faiq 573-589
EXPANDING THE APPLICABILITY OF THE SHADOWING LEMMA FOR OPERATORS WITH CHAOTIC BEHAVIOR USING RESTRICTED CONVERGENCE DOMAINS PDF
Ioannis K. Argyros, Santhosh George 591-596
ANALYSIS OF HIV-1 MODEL: WITHIN HOST CELL TO CELL VIRAL TRANSMISSION WITH ART PDF
P. Krishnapriya, M. Pitchaimani 597-612
BHASKAR-LAKSHMIKANTHAM TYPE COUPLED FIXED POINT RESULTS FOR RATIONAL CONTRACTIVE EXPRESSION USING g-MONOTONE MAPPING PDF
Anita Gupta, Hemant Kumar Nashine 613-646
CALCULUS OF VARIATIONS WITH COMBINATION OF CLASSICAL AND FRACTIONAL OPERATORS PDF
N. Singha, C. Nahak 647-668
EXPLICIT ITERATIVE ALGORITHM FOR SOLVING SPLIT VARIATIONAL INCLUSION AND FIXED POINT PROBLEM FOR THE INFINITE FAMILY OF NONEXPANSIVE OPERATORS PDF
Cuijie Zhang, Zhihui Xu 669-683
FIXED POINT THEOREM FOR WEAKLY CONTRACTIVE MAPS IN METRICALLY CONVEX SPACES PDF
Ladlay Khan, Mohammad Imdad 685-691
A CLASS OF SEMILINEAR INFINITE DIMENSIONAL UNCERTAIN SYSTEMS ON BANACH SPACES CONTROLLED BY VECTOR MEASURES CONTAINING DIRAC MEASURES PDF
N. U. Ahmed 693-715
ON BANAS-HAJNOSZ-WEDRYCHOWICZ TYPE MODULUS OF CONVEXITY AND FIXED POINT PROPERTY PDF
Satit Saejung, Ji Gao 717-725
INEXACT PROJECTION METHOD FOR THE VARIATIONAL INEQUALITIES OVER THE FIXED POINT SET AND ITS APPLICATION TO CDMA DATA NETWORKS PDF
Ngo Xuan Phuong, Vu The Ngoc 727-741


ISSN: 1229-1595 (Print), 2466-0973 (Online)